# SDR UALA2011031501243

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 79,559 hours, 12,871 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78671
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT AT SEAT 28B INOP.  REPLACED SEAT MOUNTED EMERGENCY LIGHT LAMP ASSY AT 28AB, NO HELP.  SUSPECT WIRING UNDER THE SEAT AT FAULT.
